More Results on the Complexity of Domination Problems in Graphs - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles International Journal of Information and Coding Theory Year : 2017

More Results on the Complexity of Domination Problems in Graphs

Olivier Hudry
Antoine Lobstein
No file

Dates and versions

hal-01593750 , version 1 (26-09-2017)

Identifiers

Cite

Olivier Hudry, Antoine Lobstein. More Results on the Complexity of Domination Problems in Graphs. International Journal of Information and Coding Theory, 2017, 4 (2/3), pp.129-144. ⟨10.1504/ijicot.2017.083829⟩. ⟨hal-01593750⟩
233 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More